Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 103, Issue 2
Publication Date: 2003

P. Boulanger, M. Hayes. New decompositions of the displacement gradient for infinitesimal strain. 103A(2):113-141. [FullText]
T.T. West. Compact semi-groups of positive matrices. 103A(2):143-148. [FullText]
Bertram Yood. Banach algebras with a discrete structure space. 103A(2):149-157. [FullText]
D.P. O'Donovan. Calculating the trace of projections in certain crossed product C*-algebras. 103A(2):159-167. [FullText]
Grigory I. Shishkin. Approximation of solutions and derivatives for singularly perturbed elliptic convection-diffusion equations. 103A(2):169-201. [FullText]
Christoph Schmoger. On Fredholm properties of operator products. 103A(2):203-208. [FullText]
M. Cho, M. Giga, Y.M. Han, T. Huruya. Spectral mapping theorems for hyponormal operators. 103A(2):209-216. [FullText]
P.F. Hodnett, R. McNamara. On the spatial variation of the vertical thermal diffusion coefficient in a simple ocean model. 103A(2):217-230. [FullText]